# SDR CALA2022102402926

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,439 hours, 31,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190H0960060
- Part serial: NA
- Condition: Cracked
- Location: Fd Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDSHIELD CONTINUITY FITTINGS LH AND RH HAVE CRACK INDICATIONS "CONTACT ENGINEERING FOR REPAIR INSTRCUTIONS BEFORE NEXT FLIGHT" GENERATED AT HAECO LCQ PER NR 9294615 (44615) BY V8 92444 SUPPORT TASK ACCOMPLISHED A CATEGORY A PERMANENT REPAIR ON THE FLIGHT DECK WI NDSHIELD CONTINUITY FITTINGS LH AND RH PER HAECO REO-L24078 REV IR WITH NO DEVIATIONS AND ECRA 5310-08059 PER MECH V061742 INSP BY V061334
